advertisement
Question
Posted by: Carmella_L | 2006-08-30

Q.

CHELA FER

I was recently diagnosed with anaemia and was told by my dietician to supplement with chela fer. I have been taking it for 2 and a half weeks. I was wondering of there are any side effects of taking it since i have had problems with my stomach, headaches, dizziness, nausea and a dry mouth. Is it possible that it could be the chela-fer since i cant think what else could be wrong?

Expert's Reply

A.

Expert ImagePharmacist

Iron supplements may indeed cause abdominal or stomach pain, cramping (continuing), constipation, heartburn, nausea or vomiting, but these symptoms tend to dissapear after the body adjusts to the medication. If your symptoms does not improve contact your prescriber.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
user comments

C.

Posted by: Anonymous | 2014-11-09

My husband has a stomache ulcer and its swollen at the mouth of the small intestine -he has a iron defiency and is anemic -since taking chela-fer he vomits after eating or drinking -could it be the chela - fer

Reply to Anonymous
Posted by: Anonymous | 2014-09-19

I've heard that there is no clinical research behind Chelafer. It even says on the the pack. I have been taking Ferrimed -great product for the amount of iron in it. I take it after meals to avoid and risk of constipation as my Doctor recommended

Reply to Anonymous
Posted by: natalie la cave | 2014-05-27

hi there i have just started with Chela - fer as i am anemic but i do suffer with IBS and constipation so is this the right medication for me to take as i already have constipation and dont need further constipation. is there a natural IRON supplement to take. Thanks

Reply to natalie la cave
Posted by: Anonymous | 2013-07-13

My husband is a cardiac patient and was.asked to use the chela get, so you think it's safe or is there an alternate. He is 54 years old

Reply to Anonymous

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement